# SDR UPS98227083

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, PITTING CORROSION ON BORE OF HOLES ON NR 1 ENGINE INBD FWD MOUNT FITTING (FOUR HOLES).  REPAIR CARRIED PER SRS ENGINEERING ORDER 98-19-001, REF UPS ENGINEERING FILE NR 727-71-0069 AND SRS ENGINEERING ORDER 98-19-003, REF UPS ENGINEERING FILE NR 727-71-0067.
